# SDR FDEA201003180960

- Difficulty date: March 18, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT A/S LOWER TORQUE BOX LIGHTENING HOLE CRACKED LT SIDE BS 1326.
